← Return to Protracted Benzo withdrawal

Discussion
aarniek (@aarniek)

Protracted Benzo withdrawal

Depression & Anxiety | Last Active: Jun 14 9:24am | Replies (323)

Comment receiving replies
@rpcollier

Makes me dizzy. I try to work out at the gym and have no strength or stamina. I was only taking 100 mg at night. Just didn't feel
Myself. Decided to discontinue on my own and started wearing compression socks at night and taking magnesium. Both helped me with the rls. Now it's the pins and needles that bother me. They are itchy sensations that keep me
Awake. I Use ice pack
On my feet when in bed and that helps.

Jump to this post


Replies to "Makes me dizzy. I try to work out at the gym and have no strength or..."

@rpcollier, @lindasmith1222, and all….You mentioned RLS. I have a serious case and was put on an Iron + C replacement supplement by my Sleep doctor. Apparently, this is a rather newish finding that we often have low iron. Thie simply required a specific ferrous blood test, then I was to either have an infusion or begin the supplement. I was extremely low and began the supplement, Vitron C. You need the addition of C to help with the absorption of the iron. I regularly have this bloodwork and am very slowly improving. I am also taking a magnesium supplement and Requip prescription. Man! What improvements. I still move around too much, but this has been a life-changer for me.

Perhaps give it a look and see if any of this makes sense for you.
Blessings, elizabeth

  Request Appointment